# SDR CA150820009

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310-304
- Engine: Ge CF680C2*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527600100051
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 25,753 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)  THE FLIGHT CREW WAS APPROXIMATELY 4 HRS INTO THEIR FLIGHT WHEN THEY FELT A SIGNIFICANT, SUDDEN VIBRATION THAT LASTED AROUND 3-4 SECONDS AND WAS FELT IN THE CONTROL COLUMN AND RUDDER PEDALS ON THE FLIGHT DECK, AS WELL AS GENERALLY THROUGHOUT THE ACFT.  THE CREW CHECKED ALL ACFT SYS PAGES ON THE ELECTRONIC CENTRALIZED AIRCRAFT MONITORING, ECAM, SYS, AND NOTHING UNUSUAL WAS FOUND.  THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT AND THE ACFT SAFELY LANDED APPROXIMATELY 1H 15MIN LATER. UPON LANDING, AN EXTERIOR INSPECTION REVEALED THAT THE RT ELEVATOR T/E WAS DELAMINATED.  AN AREA ABOUT 3FT X 1FT WAS MISSING ITS UPPER SKIN, CORE, AND LOWER SKIN.
